# SDR DALA2024090308684

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,641 hours, 17,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SEAT TRACKS- CABIN SEAT TRACKS FOUND UPPER SURFACE CORROSION AT STA 1021 TO STA 1100, RBL 88.5. CORRECTIVE ACTION: THE DAMAGED SECTION OF THE SEAT TRACK AT STA 1032 RBL88.5 CUT OUT AND REPAIRED AS PER B767-400 SRM53-00-52-2R-13 (0531395)
